# SDR RMXA2009071401085

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N711FC
- Make and model: Bolkms BK117A4
- Aircraft serial: 7070
- Aircraft time: 11,023 hours, 44,645 cycles
- Engine: Lyc LTS101650B1
- Engine time: 10,547 hours, 17,256 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Ics Box
- Part number: 1179203103
- Condition: Defective
- Location: Cockpit
- Part time: 11,023 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 3000FT AND CRUISE, PILOT AND CTR CONSOLE LIGHTS WENT OUT.  WEATHER WAS CAVU WITH A HALF MOON.  USED MAP LIGHT FOR ILLUMINATION AND RETURNED TO HOME BASE. ON SHORT FINAL WE SMELLED ELECTRICAL FUMES BUT NO INDICATION OF SMOKE.  AMM AND VOLT METERS WERE NORMAL. TECH WAS PAGED AND REPAIRS MADE. A FAULTY INTENSITY CONTROL BOX WAS DETECTED.  TROUBLESHOOT PILOT INSTRUMENT LIGHT SYS AND SUSPECT INTENSITY CONTROL TO BE FAULTY. CONFIRMED BY SWAPPING WITH CO-PILOT INTENSITY CONTROL (SAME PN) AND CONFIRMED. MEL'D CO-PILOT INSTRUMENT LIGHT SYS, CONTROL NR 5674C  (CO-PILOT INSTRUMENT LIGHTS MAY BE INOPERATIVE FOR SINGLE PILOT OPERATIONS). MADE APPROPRIATE LOGBOOK ENTRIES AND ACFT RETURNED TO SERVICE.
